# SDR AWXA9800195

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Condition: Inoperative
- Location: Cabin
- Part time: 25,341 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE WEEKLY MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS FAILED ON RIGHT SIDE OF AIRCRAFT.  FOUND BATTERY FAILED AND CHARGER INOP.  REMOVED AND REPLACED BATTERY AND CHARGER, BATTERY ASSEMBLY - 321430.
